I got my period in the beginning of the month. Then 1 week later I had unprotected sex. I took plan b a couple of hours later. A week later after taking plan b I am bleeding as much as I would be if I had my period. Does this mean I'm pregnant? Does it mean that I was & now I'm not?
You were not pregnant and should not be now. Plan B is a big dose of hormones and often produce a minor period after a few days. It should stop quite soon. I can't explain a normal period but in this case it is not related to pregnancy (I believe).
Obviously see a doctor if things haven't changed in a week.
If LousArk answers, pay close attention to what she says.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Feb 2014 • 2 answers
Posted 27 Oct 2014 • 2 answers
Posted 19 Nov 2014 • 1 answer
Posted 14 Jul 2016 • 0 answers
Posted 14 Sep 2016 • 1 answer